# SDR FDEA200812025047

- Difficulty date: December 2, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 87,267 hours, 34,098 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING MEM, 18R 3 UNSAFE (RED) GEAR LIGHTS WITH GEAR HANDLE DOWN, 3 UNSAFE ON CONFIG PAGE, QRH PROCEDURE DEPLOY ALT GEAR EXTENSION AND RECEIVED 3 GREEN SAFE (CONFIG AND GEAR).  NOSEWHEEL STEERING RIGHT LIMITED TO 25 DEG.
